# SDR WTAA950310

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE REPORTED ON RIGHT SIDE OF AIRCRAFT.  ACCOMPLISHED INSPECTION OF AIRCRAFT.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
